All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

May 2011 , Volume 5 , Issue 2

A special issue

Select all articles


Program Committee
2011, 5(2): i-ii doi: 10.3934/amc.2011.5.2i +[Abstract](974) +[PDF](127.0KB)
On the structure of non-full-rank perfect $q$-ary codes
Olof Heden and Denis S. Krotov
2011, 5(2): 149-156 doi: 10.3934/amc.2011.5.149 +[Abstract](1020) +[PDF](319.3KB)
A geometric proof of the upper bound on the size of partial spreads in $H(4n+1,$q2$)$
Frédéric Vanhove
2011, 5(2): 157-160 doi: 10.3934/amc.2011.5.157 +[Abstract](804) +[PDF](284.4KB)
On $q$-analogs of Steiner systems and covering designs
Tuvi Etzion and Alexander Vardy
2011, 5(2): 161-176 doi: 10.3934/amc.2011.5.161 +[Abstract](1087) +[PDF](447.7KB)
Large constant dimension codes and lexicodes
Natalia Silberstein and Tuvi Etzion
2011, 5(2): 177-189 doi: 10.3934/amc.2011.5.177 +[Abstract](851) +[PDF](349.6KB)
Some connections between self-dual codes, combinatorial designs and secret sharing schemes
Stefka Bouyuklieva and Zlatko Varbanov
2011, 5(2): 191-198 doi: 10.3934/amc.2011.5.191 +[Abstract](915) +[PDF](291.5KB)
Symmetric designs possessing tactical decompositions
Ivica Martinjak and Mario-Osvin Pavčević
2011, 5(2): 199-208 doi: 10.3934/amc.2011.5.199 +[Abstract](962) +[PDF](272.3KB)
The classification of $(42,6)_8$ arcs
Anton Betten, Eun Ju Cheon, Seon Jeong Kim and Tatsuya Maruta
2011, 5(2): 209-223 doi: 10.3934/amc.2011.5.209 +[Abstract](1039) +[PDF](373.2KB)
On lattices, binary codes, and network codes
Michael Braun
2011, 5(2): 225-232 doi: 10.3934/amc.2011.5.225 +[Abstract](1057) +[PDF](375.5KB)
Algebraic structure of the minimal support codewords set of some linear codes
Irene Márquez-Corbella and Edgar Martínez-Moro
2011, 5(2): 233-244 doi: 10.3934/amc.2011.5.233 +[Abstract](1255) +[PDF](404.9KB)
Canonization of linear codes over $\mathbb Z$4
Thomas Feulner
2011, 5(2): 245-266 doi: 10.3934/amc.2011.5.245 +[Abstract](1274) +[PDF](509.6KB)
On the performance of binary extremal self-dual codes
Stefka Bouyuklieva, Anton Malevich and Wolfgang Willems
2011, 5(2): 267-274 doi: 10.3934/amc.2011.5.267 +[Abstract](1074) +[PDF](283.8KB)
A $\mathbb Z$4-linear code of high minimum Lee distance derived from a hyperoval
Michael Kiermaier and Johannes Zwanzger
2011, 5(2): 275-286 doi: 10.3934/amc.2011.5.275 +[Abstract](1131) +[PDF](356.1KB)
$2$-arcs of maximal size in the affine and the projective Hjelmslev plane over $\mathbb Z$25
Michael Kiermaier, Matthias Koch and Sascha Kurz
2011, 5(2): 287-301 doi: 10.3934/amc.2011.5.287 +[Abstract](1135) +[PDF](427.0KB)
On the non-existence of sharply transitive sets of permutations in certain finite permutation groups
Peter Müller and Gábor P. Nagy
2011, 5(2): 303-308 doi: 10.3934/amc.2011.5.303 +[Abstract](1339) +[PDF](251.1KB)
On quaternary complex Hadamard matrices of small orders
Ferenc Szöllősi
2011, 5(2): 309-315 doi: 10.3934/amc.2011.5.309 +[Abstract](931) +[PDF](301.5KB)
Characterization of some optimal arcs
Ivan Landjev and Assia Rousseva
2011, 5(2): 317-331 doi: 10.3934/amc.2011.5.317 +[Abstract](1024) +[PDF](392.7KB)
On the non-minimality of the largest weight codewords in the binary Reed-Muller codes
Andreas Klein and Leo Storme
2011, 5(2): 333-337 doi: 10.3934/amc.2011.5.333 +[Abstract](964) +[PDF](263.3KB)
Some optimal codes related to graphs invariant under the alternating group $A_8$
Bernardo Gabriel Rodrigues
2011, 5(2): 339-350 doi: 10.3934/amc.2011.5.339 +[Abstract](913) +[PDF](395.2KB)
Associating a numerical semigroup to the triangle-free configurations
Klara Stokes and Maria Bras-Amorós
2011, 5(2): 351-371 doi: 10.3934/amc.2011.5.351 +[Abstract](931) +[PDF](547.3KB)
Codes from the incidence matrices and line graphs of Hamming graphs $H^k(n,2)$ for $k \geq 2$
Jennifer D. Key, Washiela Fish and Eric Mwambene
2011, 5(2): 373-394 doi: 10.3934/amc.2011.5.373 +[Abstract](1026) +[PDF](518.6KB)
On the weight distribution of codes over finite rings
Eimear Byrne
2011, 5(2): 395-406 doi: 10.3934/amc.2011.5.395 +[Abstract](1047) +[PDF](400.1KB)
The number of invariant subspaces under a linear operator on finite vector spaces
Harald Fripertinger
2011, 5(2): 407-416 doi: 10.3934/amc.2011.5.407 +[Abstract](1246) +[PDF](355.6KB)

2017  Impact Factor: 0.564




Email Alert

[Back to Top]